Mathematische Zeitschrift

, Volume 226, Issue 3, pp 429–444 | Cite as

On homological rate of growth and the homotopy type of \(\Omega BG^\wedge_{p}\)

  • Ran Levi

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Ran Levi
    • 1
  1. 1. Mathematisches Institut, Universität Heidelberg, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany (e-mail: rlvi@vogon.mathi.uni-heidelberg.de) DE

Personalised recommendations